MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881520665
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 07/18/17.An investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that the syringes were leaking and they can not use them.
 
Additional Manufacturer Narrative
An investigation of the reported condition was performed.No samples were returned for evaluation.The product analysis cannot be performed as samples were not returned to manufacturing site.A lot number was provided to the site.The device history record (dhr) for lot was reviewed.The device history record (dhr) for the lot control indicates that the product and specification requirements were met with no non-conforming product identified relating to this customer report.Without samples the root cause cannot be identified.Possible causes for syringes leaking can me associated with a jam in the equipment that caused the non-cylindrical syringe barrels.Leak testing is performed on each cavity of molded syringe barrels at prescribed intervals during the production process.If problems were detected during processing, non-conforming product would be rejected.If samples are returned the site can re-open the investigation and perform an analysis on the returned samples.If information is provided in the future, a supplemental report will be issued.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701 9062
MDR Report Key6721316
Report Number1915484-2017-05041
Device Sequence Number18884689
Product Code FMF
UDI-Device Identifier10884521012165
UDI-Public10884521012165
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8881520665
Device Catalogue Number8881520665
Device Lot Number626836X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer06/20/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date03/09/2018
Patient Sequence Number1